MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT I1000SR PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT I1000SR PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 01L86-01
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complete entry for section a.Patient information: 31-year-old, female, 45-year-old, female, 55-year-old, female.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer reported falsely decreased architect tsh results generated by the architect i1000sr processing module for three patients.The samples were sent out to labcorp, yielding higher results.The following data was provided: normal range for tsh: 0.350 to 4.940 iu/ml.Patient 1 (31-year-old, female): architect tsh result = 0.3224 iu/ml; labcorp result = 1.930 ¿iu/ml.Patient 2 (45-year-old, female): architect tsh result = 0.3113 iu/ml; labcorp result = 1.84 iu/ml.Patient 3 (55-year-old, female): architect tsh result = 0.088 iu/ml; labcorp result = 0.703 iu/ml.No impact to patient management was reported.
 
Event or Problem Description
The customer reported falsely decreased architect tsh results generated by the architect i1000sr processing module for three patients.The samples were sent out to labcorp, yielding higher results.The following data was provided: normal range for tsh: 0.350 to 4.940 iu/ml patient 1 (31-year-old, female): architect tsh result = 0.3224 iu/ml; labcorp.Result = 1.930 iu/ml.Patient 2 (45-year-old, female): architect tsh result = 0.3113 iu/ml; labcorp.Result = 1.84 iu/ml.Patient 3 (55-year-old, female): architect tsh result = 0.088 iu/ml; labcorp.Result = 0.703 iu/ml.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The customer reported the architect i1000sr module, serial number (b)(6) generated falsely depressed architect tsh results after switching to the larger sst tubes.A single definitive cause of the discrepant results was not identified, although sample integrity could not be ruled out.The instrument service history review of the (b)(6) verified no subsequent issues have been reported related discrepant results after the current issue was identified.A review of tracking and trending for the architect i1000sr did not identify any trends with regards to the current issue.Review of the manufacturing documentation did not identify any non-conformances associated with the complaint issue.The architect system operations manual provides adequate labeling with regards customer¿s issue.Based on the investigation, no systemic issue or deficiency of the architect i1000sr processing module for serial (b)(6) was identified.

Brand Name
ARCHITECT I1000SR PROCESSING MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23463924
Report Number3016438761-2025-00648
Device Sequence Number9084949
Product Code JJE
UDI-Device Identifier00380740001537
UDI-Public(01)00380740001537
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number01L86-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Supplement Date Received by Manufacturer11/12/2025
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date11/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/14/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC TSH RGT 100T, 07K62-25, 73442UD00.; ARC TSH RGT 100T, 07K62-25, 73442UD00.
Patient Age31 YR
Patient SexFemale